Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jun 12, 2013, 4:38 PM CDT for Winnebago County, Illinois. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2013, 4:38 PM CDT (21:38 UTC)
- Expired
- Jun 12, 2013, 6:30 PM CDT
- In force
- 112 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1812 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
414 WGUS53 KLOT 122138 FFWLOT ILC201-122330- /O.NEW.KLOT.FF.W.0013.130612T2138Z-130612T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 438 PM CDT WED JUN 12 2013 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLASH FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN... CENTRAL WINNEBAGO COUNTY IN NORTH CENTRAL ILLINOIS... * UNTIL 630 PM CDT * AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS INDICATED AROUND 2 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LOVES PARK...MACHESNEY PARK...ROCKFORD...CHERRY VALLEY AND WINNEBAGO. OTHER LOCATIONS AFFECTED... ROCK CUT STATE PARK...ROCK VALLEY COLLEGE...ROCKFORD RIVERHAWKS BASEBALL...ROCKFORD SPEEDWAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE QUARTERS OF AN INCH ARE POSSIBLE IN THE WARNED AREA. THE HEAVIEST RAIN HAS FALLEN OVER THE NORTH FORK OF THE KENT CREEK BASIN. && LAT...LON 4241 8895 4222 8894 4226 8929 4236 8931 $$ KREIN
3 follow-up statements
251 WGUS73 KLOT 122209 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 509 PM CDT WED JUN 12 2013 ILC201-122330- /O.CON.KLOT.FF.W.0013.000000T0000Z-130612T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO IL- 509 PM CDT WED JUN 12 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL WINNEBAGO COUNTY UNTIL 630 PM CDT... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCED VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED IN EXCESS OF 2 INCHES OF RAIN HAS FALLEN...BUT RAIN HAS ENDED OVER THE WARNED AREA. MORE THUNDERSTORMS ARE DEVELOPING TO THE WEST...SO ADDITIONAL RAINFALL IS POSSIBLE OVER THE NEXT FEW HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LOVES PARK...MACHESNEY PARK...ROCKFORD...CHERRY VALLEY AND WINNEBAGO. THE HEAVIEST RAINFALL HAS OCCURRED OVER THE KISHWAUKEE RIVER BASIN AND THE NORTH FORK KENT CREEK. FLOODING MAY BE OCCURRING ALONG THESE RIVERS...AS WELL AS OTHER SMALL CREEKS AND STREAMS IN THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS...VIADUCTS AND UNDERPASSES. ADDITIONALLY... RURAL ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. && LAT...LON 4241 8895 4222 8894 4226 8929 4236 8931 $$ KREIN
518 WGUS73 KLOT 122251 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 551 PM CDT WED JUN 12 2013 ILC201-122330- /O.CON.KLOT.FF.W.0013.000000T0000Z-130612T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO IL- 551 PM CDT WED JUN 12 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL WINNEBAGO COUNTY UNTIL 630 PM CDT... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES THAT 1.5 TO 2 INCHES OF RAIN FALL OVER THE WARNED AREA. MORE THUNDERSTORMS ARE MOVING INTO THE AREA WHICH WILL PRODUCE ADDITIONAL HEAVY RAINFALL OVER THE NEXT HOUR. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LOVES PARK...MACHESNEY PARK...ROCKFORD...CHERRY VALLEY AND WINNEBAGO. SOME RIVERS AND DRAINAGES INCLUDE... THE PECATONICA RIVER AND COOLIDGE CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHICAGO. && LAT...LON 4241 8895 4222 8894 4226 8929 4236 8931 $$ KREIN
352 WGUS73 KLOT 122328 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 628 PM CDT WED JUN 12 2013 ILC201-122342- /O.EXP.KLOT.FF.W.0013.000000T0000Z-130612T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO IL- 628 PM CDT WED JUN 12 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL WINNEBAGO COUNTY WILL BE ALLOWED TO EXPIRE AT 630 PM CDT... HOWEVER...ADDITIONAL RAINFALL IS EXPECTED TO MOVE INTO THE WARNED AREA AND A NEW FLASH FLOOD WARNING MAY BE REQUIRED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4241 8895 4222 8894 4226 8929 4236 8931 $$ KREIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:16 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 12, 3:16 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
316 PM CDT WED JUN 12 2013
.MESOSCALE DISCUSSION...
243 PM CDT
COUPLE QUICK THOUGHTS ON SOME EVOLUTIONS IN THE MESOSCALE
ENVIRONMENT IN THE PAST 60 TO 90 MINS. DEEPER MIXING IN THE WARM
SECTOR IS ALLOWING SFC WINDS TO VEER CONSIDERABLY ACROSS THE WARM
SECTOR...WHICH IS SIGNIFICANTLY LOWERING THE LOW LEVEL SHEAR AND
POTENTIAL FOR LONG TRACK OR SIGNIFICANT TORNADOES IN THE WARM
SECTOR. WILL NEED TO MONITOR FOR ANY BACKING OF LOW LEVEL FLOW IN
THE WARM SECTOR THIS EVENING...BUT AT THIS POINT IN OUR CWA THE
MORE SIGNIFICANT TORNADO AND HIGH END WIND DAMAGE THREAT WOULD
LIKELY END UP NEAR THE SFC BOUNDARY STALLED OUT FROM ROUGHLY NEAR
CHICAGO WNW TO DBQ. THIS BOUNDARY MAY YET FLUCTUATE SOME THIS
AFTERNOON...BUT WHERE EVER THIS BOUNDARY ENDS UP IS WHERE THE
HIGHEST END SEVERE THREAT WILL LIKELY EXIST WITH SUPERCELL OR MORE
LIKELY WITH STRONG MV'S ALONG LEADING EDGE OF BOW THIS EVENING.
THE 1800 UTC SOUNDINGS FROM DVN AND ILX STILL SHOW A STRONG CAP
PRESENT...HOWEVER COMPARISON OF BOTH SOUNDINGS SHOW EVIDENCE OF
ASCENT TAKING PLACE AND BEGINNING TO LIFT THROUGH THE CAP. ALSO
SEEING EVIDENCE OF THIS ON VISIBLE SATELLITE IMAGERY WITH
GRADUALLY DEEPENING CU FIELD OVER NW IL. HAVE BEGUN TO SEE
CONVECTIVE INITIATION OVER NE IA ALREADY AND EXPECT MORE EXPLOSIVE
SEVERE THUNDERSTORM DEVELOPMENT TO TAKE PLACE WITHIN THE NEXT HOUR
OR TWO.
IZZI
130 PM CDT
THE MAIN THOUGHTS ON THE THREATS AND TIMING ON THE LIKELY SEVERE
WEATHER OUTBREAK REMAIN SIMILAR.
VISIBLE SATELLITE INDICATES MORE AGITATION IN THE ACCAS IN WEST-
TO-EAST BANDS ACROSS THE AREA WITH LIGHT ECHOES CONTINUING ON THE
RADAR MOSAIC. THESE ARE SIGNS OF THE ELEVATED WARM AIR ADVECTION
AND ACTUALLY ALREADY SOME MAMMATUS HAVE BEEN SEEN. STEEP LAPSE
RATES SEEN ON AMDAR DATA AND THE 18Z DVN RAOB ABOVE THIS LAYER
COULD SUPPORT SCATTERED CONVECTION DEVELOPING ACROSS NORTHERN IL
AND FAR NORTHWEST IN WITHIN THE NEXT TWO TO THREE HOURS.
OF GREATER CONCERN IS CONVECTIVE DEVELOPMENT LIKELY OVER NORTHEAST
IA/SOUTHWEST WI/NORTHWEST IL. THE PRIMARY 1004MB SURFACE LOW
ACROSS CENTRAL IA CONTINUES TO DEVELOP EAST WITH 5 MB/3 HR
PRESSURE FALLS CENTERED OVER THE CWA WHERE THE WARM FRONTAL
BOUNDARY HAS POSITIONED ITSELF. THIS BOUNDARY HAS UNDULATED
SOME...BUT APPEARS TO BE NORTH OF I-88 ESE INTO THE CHICAGO METRO
AREA...AND WILL POTENTIALLY BECOME MORE DEFINED WITH CLEARING
OCCURRING ACROSS THE SOUTHERN FORECAST AREA. PRONOUNCED DRYING ON
WATER VAPOR AHEAD OF THE MAIN SHORT WAVE IN SOUTHERN MN AND A MID-
LEVEL WIND MAX WILL CONTINUE TO MOVE EAST AND OVERRIDE THE WARM
FRONTAL REGION ACROSS EASTERN IA SHORTLY. THE DEVELOPMENT OF
CONVECTION SEEN ON HIGH RESOLUTION GUIDANCE ALONG AND NORTH OF THE
WARM FRONT IN THIS AREA IS SUPPORTED BY OBSERVATIONAL
TRENDS...WITH THE DVN RAOB AND RAP ANALYSIS HAVING INDICATED THE
CAP TO BE ERODED.
THIS LIKELY DISCRETE DEVELOPMENT AT FIRST WILL AGAIN EVOLVE EAST
ACROSS NORTH CENTRAL IL AFTER MAINLY 4 PM. THE INSTABILITY AND
SHEAR SPECTRUM OF THE CURRENT ATMOSPHERE ARE NO PROBLEMS FOR
SEVERE STORMS...WITH HIGH CAPE GREATER THAN 2500 J/KG AND
EFFECTIVE DEEP LAYER SHEAR IN EXCESS OF 45 KTS. SUPERCELLS WILL
CERTAINLY BE SUPPORTED. SOME DEVELOPMENT EAST OF THE INITIAL
CELLS...POSSIBLY SURFACE BASED...MAY OCCUR TOO DEPENDING ON IF THE
CIN CAN ERODE AND THE CONVERGENCE ALONG THE SURFACE BOUNDARY IS
ENHANCED. THIS LENDS TO UNCERTAINTY ON WHEN THE FIRST ROBUST
ACTIVITY COULD REACH CHICAGO. BUT THE PRIMARY THREAT TIMES STILL
LOOK TO BE 4-7 PM IN AND AROUND ROCKFORD AND 6-11 PM IN CHICAGO.
OBSERVATIONAL TRENDS CONTINUE TO POINT TOWARDS THE POTENTIAL FOR A
ROBUST MCS...WITH WINDS POTENTIALLY 80 TO 100 MPH WINDS...DEVELOPING
ACROSS THE AREA THIS EVE. ALL INGREDIENTS ARE FAVORABLE FOR
THIS...INCLUDING A STRONG MID-LEVEL JET...SUFFICIENT 0-3 KM SHEAR
FOR COLD POOL ORGANIZATION...A LARGE AREA OF HIGH DOWNDRAFT
CAPE...AND A VEERING STRONG LOW-LEVEL JET INTO A EXISTING
BAROCLINIC GRADIENT. MANY OF THE CONVECTIVE ALLOWING GUIDANCE
INDICATE NOT ONLY MCV TYPE STRUCTURE ACROSS FAR NORTHERN IL RACING
INTO CHICAGO AND NORTHWEST IN THIS EVE...BUT ALSO AGREE ON HIGH
SURFACE-BASED WINDS. RAP AND NAM FORECASTS INTO TONIGHT FOR THE
ENVIRONMENT WOULD SUPPORT THIS AS WOULD THE CONCEPTUAL MODEL OF A
QUICKLY EASTWARD DEVELOPING SURFACE LOW. SOMETHING TO KEEP IN MIND
WITH THE POSSIBLE PATH OF THIS ACROSS FAR SOUTHERN LAKE MI IS THAT
A SEICHE WOULD BE FAVORED IF THAT WERE TO OCCUR. THE 12Z LOCAL ARW
ACTUALLY APPEARS TO HAVE THAT FORECAST IN THE PRESSURE FIELDS.
WILL MENTION THIS AND THE HIGHER ENDS WINDS OVER LAND IN THE HWO.+
&&
.DISCUSSION...
310 PM CDT
FOR WEDNESDAY NIGHT THROUGH TUESDAY...
FOR THE OVERNIGHT HOURS...THE CONCERNS WILL STILL FOCUS ON THE
POTENTIAL FOR SEVERE WEATHER AS WELL AS THE CHANCES FOR FLOODING AND
FLASH FLOODING. FOR DETAILS ON THE FLOODING POTENTIAL...SEE THE
HYDROLOGY DISCUSSION BELOW. THAT SAID...THE ENVIRONMENT WILL BE
PRIMED FOR ANY THUNDERSTORMS TO BE EFFICIENT RAIN PRODUCERS AS THEY
WILL BE IN A VERY MOIST ENVIRONMENT WITH SFC DEWPOINTS IN THE LOW
70S AND PWATS BETWEEN 1.75 AND 2.00 INCHES. FROM A CLIMATOLOGICAL
PERSPECTIVE...THIS PUTS THE REGION IN THE MAXIMUM POTENTIAL FOR THE
MIDDLE OF JUNE. WIDESPREAD AMOUNTS OF 2 TO 3 INCHES ARE
LIKELY...GENERALLY NORTH OF I-80...WITH LOCALIZED AMOUNTS OF UP TO 5
INCHES POSSIBLE IN AREAS WHERE REPEATED TRAINING OF HEAVY
THUNDERSTORMS MAY OCCUR. AT THIS POINT...EXPECT ACTIVE
THUNDERSTORMS OVER AT LEAST PORTIONS OF THE AREA THROUGH MUCH OF THE
NIGHT,,,WITH THUNDERSTORM POTENTIAL ENDING FROM WEST TO EAST DURG
THE EARLY MORNING HOURS.
AS THE SFC LOW ASSOCIATED WITH THE SEVERE WEATHER MOVES OFF TO THE
EAST TOMORROW...HIGH PRESSURE RIDGING...BOTH AT THE SFC AND
ALOFT...WILL BUILD ACROSS THE MIDDLE/UPPER MISSISSIPPI VALLEY AND
MIDWEST REGIONS. CONDITIONS WILL QUICKLY DRY OUT...WITH MOSTLY
CLEAR AND DRY CONDITIONS EXPECTED FOR THURSDAY AND FRIDAY.
TEMPERATURES WILL GENERALLY BE NEAR CLIMATOLOGICAL NORMALS WITH
HIGHS INN THE MIDDLE TO UPPER 70S. THE EXCEPTION WILL BE THE
IMMEDIATE LAKE FRONT WHERE A WEAK PRESSURE GRADIENT AND LIGHT WINDS
WILL ALLOW FOR DAILY LAKE BREEZE DEVELOPMENT. SO...EXPECT THAT THE
LAKE FRONT LOCATIONS SHOULD BE SIGNIFICANTLY COOLER THAT THE INLAND
AREAS WITH HIGHS ONLY IN THE LOWER TO MIDDLE 60S. SFC DEWPOINTS
WILL DROP OFF SIGNIFICANTLY AS WELL...DROPPING INTO THE UPPER 40S TO
LOWER 50S.
FOR THE WEEKEND...A SERIES OF SHORT WAVES WILL BEGIN TO OVERTOP THE
UPPER RIDGE AXIS...AND CROSS THE AREA THROUGH THE DEVELOPING
NORTHWEST FLOW ALOFT. THE FIRST OF THESE SHORT WAVES WILL APPROACH
THE REGION BY SATURDAY MORNING...BRINGING ANOTHER CHANCE FOR SHOWERS
AND THUNDERSTORMS. THE LATEST SPC DAY 3 CONVECTIVE OUTLOOK...12Z
FRIDAY THROUGH 12Z SATURDAY... INDICATES A SLIGHT RISK OF SEVERE
WEATHER OVER THE UPPER MISSOURI VALLEY ASSOCIATED WITH THIS SYSTEM.
THE LATEST DAY 4-8 CONVECTIVE OUTLOOK DOES NOT INDICATE SEVERE
POTENTIAL AT THIS POINT...BUT THE GUIDANCE DOES INDICATE THAT IT IS
A RATHER VIGOROUS WAVE...SO STRONG STORMS ARE A POSSIBILITY. THE
ONE LIMITING FACTOR COULD BE THE LOW LEVEL MOISTURE AVAILABILITY.
THE EXPECTED SFC DEW POINT TRENDS POINT TO A SLOW RETURN OF HIGHER
DEWPOINT AIR...WITH SFC DEWPOINTS ONLY IN THE LOWER TO MIDDLE 50S
FOR EARLY SATURDAY MORNING. DEWPOINTS SHOULD RETURN TO THE MIDDLE
TO UPPER 60S BY SATURDAY EVENING...BUT THE SHORTWAVE SHOULD HAVE
MOVED WELL TO THE EAST AND SHORT WAVE RIDGING WILL BUILD OVER THE
AREA. THIS COULD BRING A SHORT WEAKENING TREND IN THE THUNDERSTORM
POTENTIAL...BUT ANOTHER STRONG SHORT WAVE HOT ON IT'S HEALS WILL
RENEW THE THUNDERSTORM POTENTIAL FOR SATURDAY NIGHT AND LINGERING
INTO SUNDAY. WEAK HIGH PRESSURE AT THE SFC WILL HELP LOWER THE PCPN
POTENTIAL...BUT SOME ISOLATED ACTIVITY CANNOT BE RULES OUT THROUGH
SUNDAY AS TEMPERATURES RISE INTO THE LOWER 80S WITH SFC DEWPOINTS
EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S.
FOR EARLY NEXT WEEK...THE TREND SHOULD BE FOR DECREASING CHANCES FOR
PCPN AND LOWERING TEMPERATURES. MONDAY IS EXPECTED TO REMAIN WARM
AND HUMID WITH HIGHS IN THE LOWER 80S AND DEWPOINTS IN THE MIDDLE TO
UPPER 60S. BY TUESDAY...COOLER/DRIER AIR SHOULD FILTER OVER THE
REGION AS HIGH PRESSURE SPREADS OUT OF THE NORTHERN PLAINS AND INTO
THE MIDWEST AND GREAT LAKES REGIONS.
KREIN
&&
.HYDROLOGY...
315 PM
HAVE CONTINUED A FLASH FLOOD WATCH FOR AREAS GENERALLY NORTH OF A
SUBLETTE ILLINOIS TO DUNNS BRIDGE INDIANA LINE...EXPANDING THE
WATCH AREA TO INCLUDE LEE COUNTY. THERE IS STILL THE POTENTIAL
FOR WIDESPREAD HEAVY RAINFALL OF 2 TO 3 INCHES ACROSS THIS
AREA...WITH LOCALLY UP TO 5 INCHES. THE AREA WILL BE UNDER PWATS
OF 1.75 TO 2 INCHES...WHICH PUTS THE AREA WITHING THE 100TH
PERCENTILE FOR PWATS FOR THE MIDDLE OF JUNE...WHICH ESSENTIALLY
SAYS THAT THE DEEP LAYER MOISTURE DOES NOT GET MUCH HIGHER THAN
THIS. THIS WOULD ALSO INDICATE THAT THE STORMS WILL BE VERY
EFFICIENT RAINFALL PRODUCERS WITH VERY HIGH RAINFALL RATES. WITH
THE AXIS OF HEAVIEST RAIN EXPECTED TO BE OVER LOCATIONS INCLUDING
THE HIGHLY URBANIZED ROCKFORD AND CHICAGO METRO AREAS...URBAN
FLOODING IN LOW LYING AREAS AND VIADUCTS LIKELY. THERE WILL ALSO
LIKELY BE FLOODING OF SMALL STREAMS AND SOME AREA RIVERS THAT HAVE
A REDUCED CAPACITY DUE TO PREVIOUS RAINFALL.
KREIN
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
* STRONG/SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON INTO
THIS EVENING THAT COULD HAVE SIGNIFICANT IMPACTS ON THE
TERMINALS...SHOWERS/THUNDERSTORMS INCREASING AFTER 21Z.
* POTENTIAL FOR VERY HEAVY RAIN THIS EVENING...WITH IFR/LIFR VIS
AND IFR CIGS POSSIBLE FOR A PERIOD.
* EAST NORTHEAST WINDS...THEN INCREASING LATER THIS EVENING.
RODRIGUEZ
//DISCUSSION...UPDATED 18Z...
CONTINUE TO MONITOR THE POTENTIAL FOR SIGNIFICANT WEATHER TO AFFECT
THE TERMINALS LATER THIS AFTERNOON THROUGH THIS EVENING. ALTHOUGH
AT THIS TIME...RATHER QUIET ACROSS THE TERMINALS WITH VFR
CONDITIONS IN PLACE. WITH THE TRACK OF THE LOW THIS
MORNING...WINDS HAVE ACTUALLY BEEN ORIENTED MORE OUT OF A
SOUTHERLY DIRECTION TODAY. THIS WILL CONTINUE TO OCCUR WITH SOME
SPORADIC GUSTS BUT WITH A SHIFT BACK TO THE EAST NORTHEAST BY MID
AFTERNOON...WITH WINDS REMAINING MORE NORTHERLY THROUGH THE END OF
THE FORECAST PERIOD. DO EXPECT AN INCREASE IN ACTIVITY BY MID
AFTERNOON WITH SCATTERED SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP
ACROSS THE TERMINALS. THIS INITIAL ONSET IS EXPECTED TO ONLY HAVE
LIMITED IMPACTS ON THE TERMINALS BUT WITH THIS TO QUICKLY CHANGE
AS WE GO INTO THE LATE AFTERNOON. THUNDERSTORM DEVELOPMENT WILL
INCREASE WITH COVERAGE/INTENSITY OF THESE STORMS ALSO INCREASING
AS THEY SHIFT EAST ACROSS THE TERMINALS. NOT ONLY WILL LOWER
VIS/CEILINGS IN HEAVY RAIN WILL BE POSSIBLE...BUT STRONG/SHIFTING
WINDS ARE DEFINITELY POSSIBLE WITH THE STRONGEST THUNDERSTORMS
LATER THIS AFTERNOON. THIS WILL HAVE TO BE ADDRESSED WITH LATER
AMENDMENTS ONCE THUNDERSTORM INITIATION OCCURS AND THE FULL
THREAT OF CHANGING WEATHER FOR THE TERMINALS IS KNOWN.
SHOWERS/ISOLATED THUNDER SHOULD DIMINISH LATE THIS EVENING THROUGH
OVERNIGHT...WITH DRIER CONDITIONS EXPECTED EARLY THURSDAY MORNING
AS WELL AS CEILINGS IMPROVING.
RODRIGUEZ
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
* MEDIUM TO HIGH CONFIDENCE WITH THUNDERSTORM TRENDS THIS
AFTERNOON THROUGH TONIGHT.
* MEDIUM TO HIGH CONFIDENCE IN A PERIOD OF VERY HEAVY RAINFALL
WITH LOWER VIS AND CIGS THIS EVENING.
* MEDIUM CONFIDENCE IN WIND SPEED AND DIRECTION.
RODRIGUEZ
//OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z...
THURSDAY NIGHT AND FRIDAY...VFR. WX NIL.
SAT THRU MON...VFR. CHC TSRA WITH LOCAL MVFR/IFR.
TUESDAY...VFR.
KJB
&&
.MARINE...
229 AM CDT
THE MAIN FORECAST CONCERNS ON THE LAKE IS THE THREAT FOR SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS
SOUTHERN LAKE MICHIGAN...AND ALSO A PERIOD OF STRONG NORTHERLY WINDS
LATE TONIGHT AND ON THURSDAY.
DENSE FOG REMAINS ACROSS THE LAKE...ESPECIALLY ACROSS THE NORTHERN
HALF OF THE LAKE....AND I REALLY DONT SEE ANY IMPROVEMENT IN THESE
CONDITIONS UNTIL EITHER LATE THIS AFTERNOON OR THIS EVENING...WHEN
THE WINDS START TO BECOME NORTHERLY. THEREFORE...I HAVE EXTENDED THE
ADVISORY FOR THE OPEN WATERS THROUGH THIS AFTERNOON.
SEVERE THUNDERSTORMS LOOK TO BE A GOOD BET THIS AFTERNOON AND
EVENING...ESPECIALLY ACROSS SOUTHERN LAKE MICHGAN. THESE STORMS WILL
BE CAPABLE OF PRODUCING VERY LARGE HAIL AND STRONG DAMAGING WINDS
IN EXCESS OF 50 KT. THE THREAT OF SEVERE STORMS IS QUITE HIGH...SO
KEEP UP TO DATE ON THE LATEST WEATHER INFORMATION.
A SURFACE LOW IS EXPECTED TO PASS SOUTH OF THE LAKE TONIGHT. THIS
WILL SET UP SOME STRONG NORTHERLY WINDS UP TO 30 KT LATE TONIGHT AND
ON THURSDAY. THIS WILL LIKELY RESULT IN SMALL CRAFT ADVISORY
CONDITIONS FOR THE ILLINOIS AND INDIANA NEAR SHORE WATERS DURING THIS
TIME. CONDITIONS SHOULD BEGIN TO IMPROVE ON FRIDAY AS THE WINDS
ABATE AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS ACROSS THE
LAKE.
KJB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ020-ILZ022 UNTIL 4 AM
THURSDAY.
IN...FLASH FLOOD WATCH...INZ001-INZ002 UNTIL 4 AM THURSDAY.
LM...DENSE FOG ADVISORY...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 UNTIL 4 PM
WEDNESDAY.
SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...1 AM THURSDAY TO 4
PM THURSDAY.
SMALL CRAFT ADVISORY...LMZ743-LMZ744-LMZ745...4 AM THURSDAY TO
11 PM THURSDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 12, 3:44 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 344 PM CDT WED JUN 12 2013 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 132045- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 344 PM CDT WED JUN 12 2013 /444 PM EDT WED JUN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: NUMEROUS SEVERE THUNDERSTORMS...SOME COULD PRODUCE: STRONG TORNADOES. DAMAGING WINDS UP TO 80 TO 100 MPH. ISOLATED HAIL TO THE SIZE OF BASEBALLS. VERY HEAVY RAINFALL WHICH COULD CAUSE FLASH FLOODING AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS DEVELOPING ACROSS FAR EASTERN IOWA... SOUTHWEST WISCONSIN...AND NORTHWEST ILLINOIS THIS AFTERNOON WILL EVOLVE EAST ACROSS NORTH CENTRAL ILLINOIS...INCLUDING THE ROCKFORD AREA...BY LATE AFTERNOON. THESE STORMS WILL HAVE AN ENHANCED TORNADIC THREAT AS THEY RAPIDLY STRENGTHEN INTO EARLY THIS EVENING. THE STORMS WILL MOVE EAST ACROSS ALL OF NORTHERN ILLINOIS AND INTO NORTHWEST INDIANA THROUGH THE EVENING HOURS. THE STRONGEST THUNDERSTORMS WITH THE GREATEST PROBABILITY TO PRODUCE SEVERE WEATHER WILL IMPACT THE CHICAGOLAND AREA BETWEEN 6 AND 11 PM. THE PRIMARY THREAT OF THESE STORMS WILL BE DAMAGING WINDS AND HEAVY RAINFALL...WITH ISOLATED THREATS OF LARGE HAIL AND TORNADOES. WHILE ALL STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...THE GREATEST FLASH FLOOD THREAT WILL LIKELY BE GENERALLY ALONG AND NORTH OF THE I-80 CORRIDOR IN NORTHERN ILLINOIS AND NORTH OF THE KANKAKEE RIVER IN NORTHWESTERN INDIANA...WHICH INCLUDES ALL OF THE CHICAGO AND ROCKFORD METRO AREAS. DISCUSSION: LOW PRESSURE WILL MOVE EAST ALONG A WARM FRONT ACROSS NORTHERN ILLINOIS AND INDIANA THIS EVENING. A VERY WARM...HUMID AND UNSTABLE AIR MASS WILL BE IN PLACE ALONG AND SOUTH OF THE WARM FRONT. THE COMBINATION OF STRONG INSTABILITY AND STRENGTHENING WIND SHEAR WILL LIKELY LEAD TO A SIGNIFICANT SEVERE WEATHER OUTBREAK THROUGH THIS EVENING ACROSS THE REGION. STRONG... DAMAGING WIND IS THE GREATEST THREAT...BUT VERY LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN ADDITION... HEAVY RAINFALL...MAINLY ALONG AND NORTH OF THE I-80 CORRIDOR IN ILLINOIS AND NORTH OF THE KANKAKEE RIVER IN INDIANA WILL LEAD TO THE POTENTIAL FOR FLASH FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS AN INCREASED RISK FOR RIP CURRENTS THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS EARLY SATURDAY MORNING THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH TONIGHT. && LMZ740>745-132045- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 344 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY. SOME STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL THROUGH THIS EVENING. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THURSDAY AFTERNOON FOR THE ILLINOIS NEARSHORE WATERS AND THROUGH THURSDAY EVENING FOR THE NORTHWEST INDIANA NEARSHORE WATERS. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132045- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 344 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY OVER THE SOUTH HALF OF LAKE MICHIGAN. SOME STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. && KREIN VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Local storm report, Jun 12, 4:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
401 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FUNNEL CLOUD HARMON 41.72N 89.56W
06/12/2013 LEE IL PUBLIC
RELAYED VIA SOCIAL MEDIA
&&
ACSLocal storm report, Jun 12, 4:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
410 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM FUNNEL CLOUD PAW PAW 41.69N 88.98W
06/12/2013 LEE IL TRAINED SPOTTER
ROUTE 251 AND INTERSTATE 39
&&
ACSLocal storm report, Jun 12, 4:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
428 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD ROCKFORD 42.27N 89.06W
06/12/2013 WINNEBAGO IL LAW ENFORCEMENT
HEADING NORTHEAST
0426 PM HAIL 5 NE PAW PAW 41.74N 88.91W
06/12/2013 M0.25 INCH DE KALB IL TRAINED SPOTTER
&&
ACSLocal storm report, Jun 12, 4:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
431 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 1 SE SUBLETTE 41.63N 89.21W
06/12/2013 E1.00 INCH LEE IL TRAINED SPOTTER
NEAR US 52 AND MAYTOWN ROAD.
&&
LENNINGThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:01 AM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Kane, Kendall, Lake and 4 more | 24 hr |
| Jun 12, 9:00 AM CDT | Small Craft Advisory | LOT | 48 hr | |
| Jun 12, 11:12 AM CDT | River Flood Advisory | LOT | Will | 2 hr |
| Jun 12, 11:51 AM CDT | River Flood Watch | LOT | Will | 11 hr |
| Jun 12, 12:05 PM CDT | River Flood Watch | LOT | Bureau, LaSalle | 9 hr |
| Jun 12, 3:34 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 56 min |
| Jun 12, 3:43 PM CDT | Tornado Warning | LOT | Lee, Ogle | 47 min |
| Jun 12, 3:56 PM CDT | Tornado Warning | LOT | Winnebago | 34 min |
| Jun 12, 4:03 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 27 min |
| Jun 12, 4:15 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 30 min |
| Jun 12, 4:15 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Lee | 45 min |
| Jun 12, 4:17 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee, Ogle | 58 min |
| Jun 12, 4:25 PM CDT | Tornado Warning | LOT | DeKalb, Lee | 50 min |
| Jun 12, 4:45 PM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry | 60 min |
| Jun 12, 4:50 PM CDT | Severe Thunderstorm Warning | LOT | Kane, Kendall | 55 min |
| Jun 12, 4:54 PM CDT | Severe Thunderstorm Warning | LOT | Kendall, LaSalle | 66 min |
| Jun 12, 5:04 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 26 min |
| Jun 12, 5:12 PM CDT | Severe Thunderstorm Warning | LOT | Kendall | 33 min |
| Jun 12, 5:13 PM CDT | Tornado Warning | LOT | Kendall | 47 min |
| Jun 12, 5:17 PM CDT | Flash Flood Warning | LOT | DeKalb | 6 hr |
| Jun 12, 5:23 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane | 37 min |
| Jun 12, 5:27 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 78 min |
| Jun 12, 5:28 PM CDT | Special Marine Warning | LOT | 107 min | |
| Jun 12, 5:38 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Kendall, LaSalle, Will | 67 min |
| Jun 12, 5:40 PM CDT | Flash Flood Warning | LOT | DuPage, Kane, Kendall, Will | 110 min |
| Jun 12, 6:08 PM CDT | Flash Flood Warning | LOT | Cook, DeKalb, DuPage, Grundy, Kane, Kendall and 2 more | 3 hr |
| Jun 12, 6:24 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 36 min |
| Jun 12, 6:27 PM CDT | Special Weather Statement | LOT | Cook | 18 min |
| Jun 12, 6:48 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee, Will | 57 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.